| Catalog Number |
6007-008-000 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/13/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the service evaluation process the button of the device was found to be broken.As the event was found during the service process, no patient involvement or procedural delays were associated with the event.
Additional Manufacturer Narrative
It was observed that the screw at the select button was broken off and the select button was loose.Any physical impact to the device can cause the reported event.
Event or Problem Description